# SDR QMLA2016091916105

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N146DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9474
- Aircraft time: 2,137 hours, 5,725 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 1114
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 3,375 hours, 6,507 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE COMPLETION OF AAIP C 0521 100 HOUR INSPECTION STEP 13 NOTICED A EXCESSIVE AMOUNT OF FUZZ ON THE MAGNETIC CHIP DETECTOR. REFERENCED AMM 65-22-00,6-1 AND DETERMINED THE WEAR FELL INTO THE MASSIVE AMOUNT OF FUZZ CATEGORY AND DEEMED THE GEARBOX TO BE CHANGED. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSSION FOR REPLACEMENT OF THIS GEARBOX.
